menstruation hasn't started yet

Okay, so I have made dipherelin shot 5 days ago and I was told that usually they start in 5-7 days, so I was hoping to start taking pills as soon as possible but nothing's happened yet. Is that normal? How was your experience? Maybe it is too early? Maybe I should've done something?

I am thinking of asking my manager what to do, but what if I am just overreacting..?

6 Replies

oldestnewest
  • I don't know it quite well, but my manager has told me that some women have waited for up to 2 weeks before they could go for the stimulation.

    I am just happy that I will not have to stop it right now and go to my gyno to see if something's wrong with me. and that i wouldn't have to fly again to the clinic... because it is really exhausting

  • yeah... it would be really sad if we had to look for another donor, because we were choosing this girl for 2 days, I mean, the database is huge and we wanted to see every single girl.. when I was waiting 5 days for the menstruation I was even considering waiting for other 6 months before our donor is ready for another stimulation. I am not that old, so we could afford spending some time like this.

    so you didn't undergo any stimulation? because i would have to go to the clinic to get another set of meds..

  • Hi johannashr. Sometimes the presence of an ovarian cyst can sometimes delay a period when on dipherelin. Always best to check with your clinic if any delay in case they want to check you with a scan. It just may be that you will have to wait a few days longer. Good luck! Diane

  • Thank you so much! But everything is fine right now! I am on my 3rd day of the cycle and begun taking other shots and pills!

    I am really glad that it is not a cyst!! and my manager wrote me that I should wait for a bit and the same day it started.

    thank you!!!

  • Hi johannashr. Phew - that's a relief! Hope the rest of the cycle goes without any hitches. Thinking of you. Diane

  • Thank you! You are very kind. I hope so too! xx

You may also like...